# SDR 98ZZZX1092

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 908/1016
- Part time: 61,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT THE FOLLOWING LOCATIONS, STA 908 STR 10R AND STA 1016 STR 10L AND STR 14R.  REPAIRED PER DALFORT AEROSPACE, LP XEA X2-53-205 REV 1 DATED 2-25-98 AND BOEING SRM 53-30-3 FIGURE 42.  FAA FORM 8110-3 DATED 2-25-98.
